# SDR UALA2011021500794

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 40,380 hours, 4,907 cycles
- Engine: Pwa PW4090
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Inoperative
- Location: Weather Radar
- Component: Radar
- Component part number: 20414440402
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL BOTH RADAR SYS INOPERATIVE.  REPLACED DRIVE ASSY, BOTH SYS PASS MAT TEST.
